# SDR AALA202110155346

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 28,873 hours, 11,460 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF #3 BRAKE SHOWED HOT UP CLIMBING TO 995 C GEAR EXTENDED AT FIRST INDICATION OF HOT BRAKE TO COOL BRAKES, AN EMERGENCY WAS DECLARED  AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
